# SDR FDEA201007062371

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65185529
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - UPPER SKIN, EXTERIOR SURFACE OF WING CTR SECTION FUEL TANK. APPROX  BS 825, RBL 12.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-10-6 AND 57-30-1 FIG 4.   REPAIRED AREA IAW EA 7-5730-142035.
